# SDR DALA1157569229

- Difficulty date: October 7, 2010
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,415 hours, 21,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1344-1364 RT CUSP MEMBRANE REPAIRED IAW PMT-PMT-10-0001-02B DWG SG09530019 SRM 53-20-02 VOL I, PARA 6__(TO 84).
